i am taking a HPT in the morning but if it comes up negative what in the world is causing the pregnancy symptoms??? hot flashes, constipation and gas, severe mood swings, heartburn/indigestion, a little more attention to food tastes and things I really want that I usually wouldn't (just noticed this today and it is very VERY slight), gained 4 pounds, somewhat tender around my breasts... anyways you get the point. would the Lupron cause my body to do this without being pregnant??? NEED TO KNOW SOON PLEASE!!!
I just finished the Lupron shot and I have been having the same side effects now and while I was taking the shot. I wondered every month if I was pregnant. I asked my doctor about it and she said it was normal to feel this way. It is not a fun feeling and the hot flashes defiantly suck as well as the mood swings/ depression. I hope you are feeling better!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 Oct 2011 • 3 answers
Updated 5 Dec 2012 • 1 answer
Updated 11 Jun 2015 • 3 answers
Has anyone had a bad experience coming off of lupron depot shot?? What were the symptoms at the end?
Updated 12 Apr 2015 • 1 answer
Updated 24 Mar 2018 • 1 answer